# SDR SWAA2021050645904

- Difficulty date: April 28, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,702 hours, 22,595 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL PER AMM 53-31-31.
